# SDR CA140318009

- Difficulty date: March 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Amrgen AA1
- Aircraft time: 2,437 hours
- Engine: Lyc O235C2C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 701063502
- Condition: Corroded
- Location: Rt Mlg
- Part time: 2,437 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION CORROSION WAS SEEN ON OUTER TOP OF RT LANDING GEAR BRACKET. UPON MORE DETAILED INSPECTION WITH LIGHT AND MIRROR INSIDE RADIUS AND WHERE PLATE SITS AGAINST SPAR WAS FOUND TO HAVE EXFOLIATED CORROSION. THE PART HAD TO BE REMOVED FROM THE ACFT TO SEE THE FULL EXTENT OF THE CORROSION. THE PART WAS NOT REPAIRABLE AND WAS REPLACED.
